Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some recursively unsolvable problems in analysis
HTML articles powered by AMS MathViewer

by Andrew Adler PDF
Proc. Amer. Math. Soc. 22 (1969), 523-526 Request permission
References
  • Martin Davis, Extensions and corollaries of recent work on Hilbert’s Tenth Problem, Illinois J. Math. 7 (1963), 246–250. MR 148539
  • Alfred Tarski, A Decision Method for Elementary Algebra and Geometry, The Rand Corporation, Santa Monica, Calif., 1948. MR 0028796
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.74
  • Retrieve articles in all journals with MSC: 02.74
Additional Information
  • © Copyright 1969 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 22 (1969), 523-526
  • MSC: Primary 02.74
  • DOI: https://doi.org/10.1090/S0002-9939-1969-0248020-7
  • MathSciNet review: 0248020